| Model Number |
41779C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
| Date of Event |
01/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Irn#:(b)(4).The surgeon reported that there were severe complications after biopsy operation.Negative effect explanation: bleeding of the thalamus.
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported by worldwide exclusive distribution partner brainlab.Based on the information available, the risk assessment as well as clinical assessment this file is considered as closed.